MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00534320
Medical Device Problem Codes Break (1069); Premature Activation (1484); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable investigation finding of guide catheter detached/separated.Block h11: an advanix-naviflex biliary stent was returned for analysis.A visual examination of the returned device revealed that the suture and guide catheter were not present, as they had detached from the system.No other damages were noted to the stent and delivery system.Product analysis was not confirmed the reported event of the stent premature deployment; however, the suture break and guide catheter break can be confirmed.Since the suture was not returned, only the delivery system was returned.The reported event and additional observed damages were most likely a result of the device being pulled with too much force, perhaps the tortuosity of the procedure put the device in a position in which it was hard to pull the guide catheter.Therefore, it is not possible to determine if this part had any sort of damage that would have affected the stent deployment.Taking all available information into consideration, the overall root cause is cause not established.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix-naviflex biliary stent was to be implanted to treat choledocholithiasis in the vateri papilla during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the insertion process, the thread on the delivery system became loose without any retraction of the wire by the user.As a result, the stent detached prematurely and fell off.Another advanix-naviflex biliary stent was used to complete the procedure.There were no patient complications as a result of this event.This event has been deemed a reportable event based on the investigation findings of inner guide catheter detached.Please see block h11 for full investigation details.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable investigation finding of guide catheter detached/separated.Block h11: an advanix-naviflex biliary stent was returned for analysis.A visual examination of the returned device revealed that the suture and guide catheter were not present, as they had detached from the system.No other damages were noted to the stent and delivery system.Product analysis was not confirmed the reported event of the stent premature deployment; however, the suture break and guide catheter break can be confirmed.Since the suture was not returned, only the delivery system was returned.The reported event and additional observed damages were most likely a result of the device being pulled with too much force, perhaps the tortuosity of the procedure put the device in a position in which it was hard to pull the guide catheter.Therefore, it is not possible to determine if this part had any sort of damage that would have affected the stent deployment.Taking all available information into consideration, the overall root cause is cause not established.A labeling review was performed and, from the information available.The instruction for use (ifu) contains detailed device information and instructions for the device use.There is no evidence the device was improperly used per the ifu, and there is no evidence that there is any issue with translation, wording, or graphics of the ifu/labeling information.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix-naviflex biliary stent was to be implanted to treat choledocholithiasis in the vateri papilla during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the insertion process, the thread on the delivery system became loose without any retraction of the wire by the user.As a result, the stent detached prematurely and fell off.Another advanix-naviflex biliary stent was used to complete the procedure there were no patient complications as a result of this event.This event has been deemed a reportable event based on the investigation findings of inner guide catheter detached.Please see block h11 for full investigation details.

Brand Name
ADVANIX? BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23717671
Report Number3005099803-2025-06552
Device Sequence Number21044235
Product Code FGE
UDI-Device Identifier08714729787419
UDI-Public(01)08714729787419(17)261028(10)35210874
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K101314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00534320
Device Catalogue NumberM00534320
Device Lot Number0035210874
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer11/24/2025
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown